Couldn't find what you looking for?

TRY OUR SEARCH!

hello,
i just started using the stacker 3 diet pills and walking regularly to lose a few pounds, but my period is now 4 days late....does the stacker have something to do with it?

Loading...

Well, I would say no, these diet pills wouldn’t have any influence on your periods but then I remember how different we all are and this makes me rethink….in the end I would say I don’t know!

These diet pills contain caffeine, guarana seeds, etc and if they could cause jitters, restless feeling, insomnia, fast heartbeats, dizziness, headache, etc…..why couldn’t they make your periods late?

I personally wouldn’t relate this two, especially in small doses and knowing that just a cold could interfere with periods, I would say…..who knows why your periods are late….

If there’s a chance you are pregnant, then do a test, if not….then you will probably get it these days. :-)
Reply

Loading...

diet pills main aim is to burn fat. and the hormone that actually triggers our menstrual cycle is made of fat. so you can see the impact of fat burners on your period
Reply

Loading...

ok i just started stacker 3's last week and my period ended last week, now a week later its acting like it wants to start again, could this be a result in the pills? i am on birth control too... i'm starting to get a little worried... any advice??
Reply

Loading...

Does Stacker 3 stop your menstrual cycle
Reply

Loading...

Is it true that Stacker 3s causes your period to stop
Reply

Loading...